# SDR AALA20160712014

- Difficulty date: July 12, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 49,177 hours, 20,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB BELOW R4 GALLEY FORWARD MOUNT IS CORRODED AT BS 987, RBL 32.5.  REPAIRED THE WEB IAW SRM 51-70-13-2R-4.
